# SDR DALA1010965521

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 75,405 hours, 31,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS THE CABIN EMERGENCY LIGHTS CYCLE ON AND OFF WHEN ARMED.  MX REPLACED THE F/A ARMING SWITCH.  OPS CHECK WAS GOOD.
